# SDR JJBA20211011038

- Difficulty date: October 11, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 44,225 hours, 27,731 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN - INTERNAL - CORROSION AT LH IB FLOOR SUPPORT BEAM AT FR23 - FR29. REMOVED AND REPLACED MAIN CABIN LH OMEGA BEAM FROM FR23-FR29
